Alert archive / New Mexico / Tornado Warnings in 2009

Tornado Warning 7, NWS Albuquerque, NM

July 6, 2009Chaves County, Lincoln County, New Mexico

NWS Albuquerque, NM issued this tornado warning at Jul 6, 2009, 5:50 PM MDT for Chaves County, Lincoln County, New Mexico. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 6, 2009, 5:50 PM MDT (23:50 UTC)
Expired
Jul 6, 2009, 6:30 PM MDT
In force
40 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon

Counties Chaves County, NM, Lincoln County, NM

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 6, 1:18 PM MDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 11.8 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2009-07-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 280 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2009-07-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 78 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
280 J/kg
Mixed-layer CIN
-234 J/kg
Mixed-layer LCL
1590 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
78 m²/s²
0-3 km storm-relative helicity
130 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS55 KABQ 062350
TORABQ
NMC005-027-070030-
/O.NEW.KABQ.TO.W.0007.090706T2350Z-090707T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
550 PM MDT MON JUL 6 2009

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* TORNADO WARNING FOR...
  EAST CENTRAL LINCOLN COUNTY IN CENTRAL NEW MEXICO
  NORTH CENTRAL CHAVES COUNTY IN SOUTHEAST NEW MEXICO

* UNTIL 630 PM MDT

* AT 549 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 14 MILES NORTH
  OF ARABELA...OR ABOUT 42 MILES NORTHEAST OF RUIDOSO...MOVING       
  SOUTH AT 15 MPH. TRAINED WEATHER SPOTTERS INDICATED A ROTATING     
  WALL CLOUD WITH THIS STORM.

* THE TORNADO WILL BE NEAR...
  RURAL EASTERN LINCOLN COUNTY AROUND 600 PM MDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. LEAVE MOBILE HOMES AND VEHICLES. IF POSSIBLE...MOVE
TO A BASEMENT. OTHERWISE MOVE TO AN INTERIOR ROOM OR HALLWAY ON THE
LOWEST FLOOR. STAY AWAY FROM WINDOWS AND OUTSIDE WALLS.

THIS IS A POTENTIALLY LIFE THREATENING SITUATION. IF YOU ARE IN THE
PATH OF THIS TORNADO...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR.
STAY AWAY FROM WINDOWS AND OUTSIDE WALLS.

&&

LAT...LON 3352 10477 3345 10525 3389 10528 3394 10484
TIME...MOT...LOC 2350Z 348DEG 14KT 3377 10510

$$

SHOEMAKE
2 follow-up statements
000 
WWUS55 KABQ 070014
SVSABQ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
614 PM MDT MON JUL 6 2009

NMC005-027-070030-
/O.CON.KABQ.TO.W.0007.000000T0000Z-090707T0030Z/
CHAVES-LINCOLN-
614 PM MDT MON JUL 6 2009

...TORNADO WARNING REMAINS IN EFFECT FOR EAST CENTRAL LINCOLN AND
CENTRAL CHAVES COUNTIES UNTIL 630 PM MDT...

AT 613 PM MDT...SKYWARN SPOTTERS REPORTED A FUNNEL CLOUD.  THIS 
FUNNEL CLOUD WAS LOCATED 9 MILES NORTHEAST OF ARABELA...OR ABOUT 38 MILES 
NORTHWEST OF ROSWELL...MOVING SOUTH AT 15 MPH.

* THE STRONGEST PART OF THE STORM WILL BE NEAR...
  7 MILES EAST OF ARABELA AROUND 630 PM MDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. LEAVE AUTOMOBILES AND MOBILE HOMES. MOVE
INTO AN INTERIOR ROOM OR HALLWAY ON THE LOWEST FLOOR. STAY AWAY FROM
WINDOWS AND OUTSIDE WALLS.

IF YOU ARE IN OR NEAR THE PATH OF THIS STORM...TAKE COVER NOW.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT MONDAY
EVENING FOR EASTERN NEW MEXICO.

&&

LAT...LON 3388 10488 3352 10477 3345 10525 3383 10528
TIME...MOT...LOC 0013Z 348DEG 14KT 3368 10508

$$

SHOEMAKE
000 
WWUS55 KABQ 070027
SVSABQ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
627 PM MDT MON JUL 6 2009

NMC005-027-070036-
/O.EXP.KABQ.TO.W.0007.000000T0000Z-090707T0030Z/
CHAVES-LINCOLN-
627 PM MDT MON JUL 6 2009

...TORNADO WARNING WILL EXPIRE AT 630 PM MDT FOR EAST CENTRAL LINCOLN
AND CENTRAL CHAVES COUNTIES...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORM WHICH PROMPTED THE WARNING NO LONGER APPEARED CAPABLE OF
PRODUCING A TORNADO...THUS THE TORNADO WARNING HAS BEEN ALLOWED TO
EXPIRE.

IN ADDITION...SKYWARN SPOTTERS INDICATED THAT THE FUNNEL CLOUD HAS 
RECEDED...AND THE STORM IS NO LONGER EXHIBITING ROTATION.

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT HEAVY RAINS...
SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE FROM THIS THUNDERSTORM.

LAT...LON 3388 10488 3352 10477 3345 10525 3383 10528
TIME...MOT...LOC 0026Z 348DEG 14KT 3363 10507

$$

SHOEMAKE

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this tornado warning went out at Jul 6, 4:02 PM MDT, 1 hour 48 minutes earlier.

Area forecast discussion, Jul 6, 4:02 PM MDT, 1 hour 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
402 PM MDT MON JUL 6 2009

.UPDATE...
ADDED DE BACA...CHAVES...ROOSEVELT AND LINCOLN COUNTIES TO THE
SEVERE THUNDERSTORM WATCH 553 UNTIL 8 PM. CHJ

&&

.PREV DISCUSSION...230 PM MDT MON JUL 6 2009...
ANOTHER BUSY PM. ISOLATED SEVERE WEATHER EXPECTED TO CONTINUE OVER
CNTRL AND ERN AREAS THROUGH 8 PM MDT. ACTIVITY TO DIMINISH LATE TON.
DRYING OVER THE W INTO CNTRL AREAS ON TUE WILL LIMIT ISOLATED SHOWERS
AND TSTMS FROM THE E SLOPES OF THE CNTRL MOUNTAIN CHAIN ON E TO THE
TX BORDER...AND PERHAPS A STRAY STORM OVER THE WRN MOUNTAINS S OF
I 40.

MOST MODELS NOW SUGGESTING HIGH PRESSURE OVER NM TUE AND WED WILL
SHIFT A LITTLE E THU AND FRI BEFORE HEADING BACK W OVER THE WEEKEND.
SOME MOISTURE WILL SEEP N INTO SC AND W NM AND POSSIBLY THE NRN
MOUNTAINS THU THRU SAT BEFORE EASING UP SUN AND EARLY NEXT WEEK.
HAVE BUMPED UP AREAL COVERAGE OF CONVECTION A BIT DURING THE THU
THRU SAT PERIOD. OTHERWISE VERY WARM TEMPS EXPECTED AREA WIDE WITH
DRY WEATHER IN THE E. CHJ

.AVIATION...
ISOLATED STORMS PRODUCING MVFR CONDITIONS FOR AROUND A 30 MINUTE
DURATION WILL BE POSSIBLE ACROSS CENTRAL AND EASTERN AREAS THROUGH
THE REMAINDER OF THE AFTERNOON. THE MOST LIKELY TERMINAL SITES
AFFECTED INCLUDE SANTA FE...LAS VEGAS THROUGH THE REST OF THE
AFTERNOON. DURING THE EVENING...ROSWELL AND TUCUMCARI COULD ALSO BE
AFFECTED. DURING THE EVENING HOURS...THE MAIN FOCUS WILL BE FOUND
ACROSS THE EASTERN PLAINS. SOME RESIDUAL LOW CIGS COULD FOLLOW THE
STORM PASSAGE TONIGHT AND LVS AND TCC COULD BE AFFECTED.
OVERALL...LOOKING AT DRIER CONDITIONS FOR TUESDAY WITH LESS STORM
COVERAGE.

NEXT AVIATION DISCUSSION SCHEDULED FOR 09Z. 50

.FIRE WEATHER...
DRIER AIR HAS ENTERED THE FOUR CORNERS AREA THUS THE MAIN STORM
DEVELOPMENT WILL BE FOUND ACROSS CENTRAL AND EASTERN AREAS THROUGH
THE REST OF THIS AFTERNOON. THE MAIN FOCUS AREA THROUGH THE EVENING
HOURS WILL BE FOUND ACROSS THE EASTERN PLAINS...ESPECIALLY EAST
CENTRAL AND SOUTHEAST PLAINS. HUMIDITY RECOVERIES WILL BE POOR
ACROSS NORTHWEST AREAS...MODERATE MOST OF THE REST OF THE WEST AND
CENTRAL AREAS WHILE GOOD TO EXCELLENT ACROSS THE EAST.

DRIER CONDITIONS...AS INDICATED BY THE MODELS WILL PROGRESS FURTHER
OVER THE AREA ON TUESDAY. THIS WILL LIMIT STORM COVERAGE ALTHOUGH
STILL CANT RULE OUT SOME ISOLATED CELLS ALONG THE CENTRAL MTS
EASTWARD AS WELL AS ACROSS THE SOUTHERN HIGHLANDS.
OTHERWISE...HUMIDITY VALUES WILL TREND DOWN 8 TO 20 PCT ACROSS
CENTRAL AND EASTERN AREAS.

WEATHER MODELS ARE PRETTY CONSISTENT WITH MIGRATING THE UPPER HIGH
OVER THE STATE ON WEDNESDAY. NOT A LOT OF MOISTURE TO WORK INITIALLY
AS FAR AS STORM DEVELOPMENT BUT THIS MIGRATION WILL START TO
TRANSPORT ABUNDANT MOISTURE OVER MEXICO TOWARDS THE FORECAST AREA.
THE WEATHER MODELS PROGRESS THE UPPER HIGH FURTHER TO THE EAST OF
THE STATE THURSDAY AND FRIDAY. THIS SHOULD INITIATE A FURTHER
TRANSPORT OF MOISTURE NORTHWARD ACROSS THE STATE. THUS STORM
COVERAGES WILL INCREASE AND THE WETTING RAIN FOOTPRINT WILL ALSO
INCREASE.

TEMPERATURES THROUGH THE WEEK SHOULD WARM WITH THE UPPER HIGH
MIGRATION WITH MOST AREAS RUNNING 4 TO 8 DEGREES ABOVE NORMAL.
WARMEST TEMPERATURES WILL BE FOUND ACROSS THE EAST.

50

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

40
Hazardous weather outlook, Jul 6, 5:38 PM MDT, 12 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
538 PM MDT MON JUL 6 2009

NMZ001>021-026-071200-
NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ-
UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS-
NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS-
WEST CENTRAL MOUNTAINS-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
538 PM MDT MON JUL 6 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SEVERE THUNDERSTORM WATCH IN EFFECT FOR THE UPPER AND
MIDDLE RIO GRANDE VALLEY ON EAST TO THE TEXAS BORDER...AS WELL AS
LINCOLN...DE BACA...CHAVES AND ROOSEVELT COUNTIES THROUGH 800 PM
MDT. LARGE HAIL AND DAMAGING WIND GUSTS ARE POSSIBLE ALONG WITH AN
ISOLATED TORNADO. IN ADDITION...HEAVY RAINFALL FROM SHOWERS AND
THUNDERSTORMS WILL LEAD TO LOCALIZED AREAS OF FLOODING OVER EASTERN
NEW MEXICO.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
HOWEVER...ISOLATED STRONG THUNDERSTORMS ARE POSSIBLE TUESDAY
AFTERNOON OVER THE EASTERN PLAINS...WHERE WIND GUSTS TO AROUND 50
MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER ARE POSSIBLE.

REMEMBER...WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST
FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING FOR
COLFAX...UNION...MORA...HARDING...SAN MIGUEL...GUADALUPE...QUAY...DE
BACA...ROOSEVELT...CURRY...CHAVES AND LINCOLN COUNTIES DUE TO SEVERE
THUNDERSTORMS.  SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS
THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE...OR BY
CALLING 1-888-386-7637.

In the hours before

Special weather statement, Jul 6, 3:50 PM MDT, 2 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
350 PM MDT MON JUL 6 2009

NMZ011-062215-
CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
350 PM MDT MON JUL 6 2009

...STRONG THUNDERSTORM MOVING OVER SOUTHERN SANTA FE AND SOUTHWEST
   SAN MIGUEL COUNTIES...

AT 348 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 45 MPH AND
HAIL UP TO ONE HALF INCH IN DIAMETER 14 MILES NORTHEAST OF STANLEY.
MOVEMENT WAS EAST AT 15 MPH.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE RURAL SOUTHEASTERN SANTA
FE COUNTY AND RURAL SOUTHWESTERN SAN MIGUEL COUNTY.

THIS STORM WAS NOT PRODUCING SEVERE WEATHER AT THIS TIME. HOWEVER...
PERSONS IN THE PATH OF THIS STORM ARE ADVISED TO MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO
TAKE APPROPRIATE ACTION.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT MONDAY
EVENING FOR NORTHEASTERN NEW MEXICO.

DPORTER
Special weather statement, Jul 6, 4:03 PM MDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
403 PM MDT MON JUL 6 2009

NMZ007-062230-
FAR NORTHEAST PLAINS-
403 PM MDT MON JUL 6 2009

...STRONG THUNDERSTORM MOVING OVER FAR NORTHEAST UNION COUNTY...

AT 403 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND
HAIL UP TO ONE HALF INCH IN DIAMETER 10 MILES SOUTHWEST OF KENTON.
MOVEMENT WAS NORTHEAST AT 15 MPH.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE RURAL NORTHEASTERN UNION
COUNTY.

THIS STORM WAS NOT PRODUCING SEVERE WEATHER AT THIS TIME. HOWEVER...
PERSONS IN THE PATH OF THIS STORM ARE ADVISED TO MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO
TAKE APPROPRIATE ACTION.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT MONDAY
EVENING FOR EASTERN NEW MEXICO.

DPORTER
Local storm report, Jul 6, 4:14 PM MDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
414 PM MDT MON JUL 06 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0101 PM     HAIL             LOS ALAMOS              35.89N 106.28W
07/06/2009  M1.00 INCH       LOS ALAMOS         NM   TRAINED SPOTTER

            EXTENSIVE DAMAGE TO CARS.

&&

CJONES
Special weather statement, Jul 6, 5:20 PM MDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
520 PM MDT MON JUL 6 2009

NMZ006-012-062345-
CONCHAS LAKE/GUADALUPE COUNTY-HARDING COUNTY-
520 PM MDT MON JUL 6 2009

...STRONG THUNDERSTORM MOVING SOUTHEAST OF MOSQUERO...

AT 520 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND
HAIL UP TO ONE HALF INCH IN DIAMETER 8 MILES SOUTHEAST OF MOSQUERO.
MOVEMENT WAS SOUTHEAST AT 20 MPH.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE RURAL EAST CENTRAL SAN
MIGUEL COUNTY AND RURAL SOUTH CENTRAL HARDING COUNTY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT MONDAY
EVENING FOR EASTERN NEW MEXICO.

DPORTER
Local storm report, Jul 6, 5:21 PM MDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
521 PM MDT MON JUL 06 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     HAIL             MOSQUERO                35.77N 103.95W
07/06/2009  M1.00 INCH       SAN MIGUEL         NM   TRAINED SPOTTER

&&

EBREON
Special weather statement, Jul 6, 5:24 PM MDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
524 PM MDT MON JUL 6 2009

NMZ006-013-070000-
HARDING COUNTY-QUAY COUNTY-
524 PM MDT MON JUL 6 2009

...LINE OF STRONG THUNDERSTORMS MOVING OVER NORTHERN QUAY COUNTY...

AT 522 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS...CAPABLE OF PRODUCING WINDS UP TO 50
MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER ALONG A LINE EXTENDING
FROM 11 MILES NORTHEAST OF LOGAN TO NARA VISA. MOVEMENT WAS SOUTH AT
10 MPH.

LOCATIONS IN THE PATH OF THESE STORMS INCLUDE NORTHEASTERN QUAY
COUNTY...INCLUDING NARA VISA AND LOCATIONS EAST OF LOGAN. PERSONS
ON HIGHWAY 54 WILL ENCOUNTER THESE STORMS AS WELL.

THESE THUNDERSTORMS WERE NOT PRODUCING SEVERE WEATHER AT THIS TIME.
HOWEVER...PERSONS IN THE PATH OF THESE STORMS ARE ADVISED TO MONITOR
THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE
PREPARED TO TAKE APPROPRIATE ACTION.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT MONDAY
EVENING FOR EASTERN NEW MEXICO.

DPORTER

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 5, 6:23 PM MDTSevere Thunderstorm WarningABQDe Baca, Guadalupe37 min
Jul 5, 6:35 PM MDTAreal Flood AdvisoryABQUnion115 min
Jul 5, 7:06 PM MDTAreal Flood AdvisoryABQQuay, San Miguel114 min
Jul 5, 7:21 PM MDTAreal Flood AdvisoryABQUnion114 min
Jul 5, 7:38 PM MDTAreal Flood AdvisoryABQQuay112 min
Jul 5, 7:46 PM MDTSevere Thunderstorm WarningABQQuay59 min
Jul 5, 7:47 PM MDTAreal Flood AdvisoryABQDe Baca, Guadalupe118 min
Jul 5, 8:49 PM MDTAreal Flood AdvisoryABQQuay116 min
Jul 5, 8:53 PM MDTAreal Flood AdvisoryABQCurry, Quay, Roosevelt112 min
Jul 5, 9:47 PM MDTAreal Flood AdvisoryABQCurry, Quay118 min
Jul 5, 10:00 PM MDTAreal Flood AdvisoryABQChaves, De Baca2 hr
Jul 5, 10:23 PM MDTAreal Flood AdvisoryABQDe Baca, Roosevelt112 min
Jul 5, 11:09 PM MDTAreal Flood AdvisoryABQCurry, Roosevelt111 min
Jul 6, 1:23 AM MDTAreal Flood AdvisoryABQCurry, Roosevelt82 min
Jul 6, 12:03 PM MDTAreal Flood AdvisoryABQColfax117 min
Jul 6, 12:59 PM MDTSevere Thunderstorm WarningABQLos Alamos, Sandoval, Santa Fe61 min
Jul 6, 1:17 PM MDTAreal Flood AdvisoryABQLos Alamos, Sandoval, Santa Fe88 min
Jul 6, 1:20 PM MDTSevere Thunderstorm WarningABQLincoln43 min
Jul 6, 1:38 PM MDTSevere Thunderstorm WarningABQTaos41 min
Jul 6, 1:42 PM MDTSevere Thunderstorm WarningABQColfax, Harding, Union63 min
Jul 6, 2:26 PM MDTFlash Flood WarningABQLincoln94 min
Jul 6, 2:33 PM MDTSevere Thunderstorm WarningABQGuadalupe, San Miguel57 min
Jul 6, 2:41 PM MDTAreal Flood AdvisoryABQGuadalupe, San Miguel94 min
Jul 6, 2:45 PM MDTAreal Flood AdvisoryABQDe Baca, Guadalupe90 min
Jul 6, 2:45 PM MDTSevere Thunderstorm WarningABQHarding, San Miguel, Union60 min
Jul 6, 2:54 PM MDTSevere Thunderstorm WarningABQDe Baca, Guadalupe66 min
Jul 6, 2:58 PM MDTSevere Thunderstorm WarningABQMora31 min
Jul 6, 3:15 PM MDTAreal Flood AdvisoryABQGuadalupe, Quay, San Miguel2 hr
Jul 6, 3:20 PM MDTSevere Thunderstorm WarningABQColfax, Taos21 min
Jul 6, 3:25 PM MDTSevere Thunderstorm WarningABQGuadalupe, Quay, San Miguel65 min
Jul 6, 3:28 PM MDTSevere Thunderstorm WarningABQUnion32 min
Jul 6, 3:33 PM MDTAreal Flood AdvisoryABQLincoln, Torrance87 min
Jul 6, 3:41 PM MDTAreal Flood AdvisoryABQHarding, San Miguel, Union2 hr
Jul 6, 3:46 PM MDTSevere Thunderstorm WarningABQChaves, De Baca, Guadalupe, Lincoln, Torrance59 min
Jul 6, 3:46 PM MDTSevere Thunderstorm WarningABQHarding, Quay, San Miguel, Union59 min
Jul 6, 4:33 PM MDTAreal Flood AdvisoryABQHarding, Quay, Union87 min
Jul 6, 4:49 PM MDTSevere Thunderstorm WarningABQChaves, Guadalupe, Lincoln56 min
Jul 6, 4:53 PM MDTFlash Flood WarningABQHarding, Quay, San Miguel, Union2 hr
Jul 6, 4:59 PM MDTFlash Flood WarningABQChaves, Lincoln2 hr

Nearby

Tornado Warnings in New Mexico, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.